# SDR QMLA2019112299087

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N911AL
- Make and model: Bell 407
- Aircraft serial: 53144
- Aircraft time: 10,241 hours, 33,158 cycles
- Engine: Allsn 250C20
- Engine time: 1,349 hours, 3,227 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: M25010672
- Condition: Making Metal
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF ENGINE CHIP DETECTORS FOUND NUMEROUS CHIPS AND DEBRIS ON BOTH UPPER AND LOWER CHIP PLUGS. AMOUNT AND SIZE EXCEEDED ALLOWABLE PER ROLLS ROYCE C47-250 EMM. *** THIS AIRCRAFT REMAINS OOS AT THE TIME OF THIS SUBMISSION TO REPLACE THIS ENGINE ***
